# SDR SWAA2021112440421

- Difficulty date: November 3, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 27,911 hours, 12,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT STA 947 TO 967; RBL 51 WL 208 HAS AREA OF CORROSION AT FWD EDGE / REMOVED AND REPLACED FLOOR SUPPORT AT STA 947-967 RBL 51 WL 208 ORIGINAL THICKNESS .200 REMAINING .175 LOSS OF .025 OUT OF LIMITS IAW SRM 53-70-51-1A-1 AND DWG 147A5650 REV A P/N 147A5660-22 A TAG XS1660
